# SDR ASAA2014083108997

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,484 hours, 4,991 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED. PERFORMED IDG STATIC LEAK CHECK IAW AMM 24-11-00-700-801.  NO LEAKS NOTED.  REPLACED IDG VENT VALVE AND IDG SERVICE FITTING IAW AMM 24-11-00.  LEAK CK GOOD, NO OTHER DEFECTS NOTED.
